# SDR SWAA2020050442558

- Difficulty date: April 15, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 55,307 hours, 32,840 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bolt
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER CARD J753-480-00-00; VERTICAL STAB L\H OTBD AFT SPAR FITTING BOLT HAS WEAR. / REMOVED AND REPLACED VERTICAL STAB L/H O/B AFT SPAR FITTING BOLT PER WORK CAR J753-480-00-00 PAGE 3 STEP 2A(1)(C) REFFERANCE AMM 55-30-00-400-801 STEP 3H(1)(C) TORQUE WRENCH AAR 8058 CAL DUE 09/26/20 WN6399
